# SDR AALA951274

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 535-540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STRINGER 26L, RIVETS PULLING, 1 INCH CRACK AT STATION 535 TO 540.  REPAIRED PER SRM 53-30-3 PGS 76-80.  (M)
